# SDR P5CA0401109

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 58,186 hours, 11,025 cycles
- Engine: Ge CF650E2
- System (JASC): 3423 · Magnetic Compass
- Part: Coupler
- Part number: 25912011911
- Part serial: 85086700
- Condition: Damaged
- Location: Compass
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN COMPASS SYSTEM WOULD NOT SYNC.  REPLACED COMPASS COUPLER, OPS CHECK NORMAL AS PER AMM 34-21-00.
